RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1947, Volume 11, Issue 3, Pages 283–308 (Mi izv2977)  

Géométric différentielle des families de plans à plusieurs dimensions

B. Rosenfeld


Full text: PDF file (2774 kB)

Bibliographic databases:
Received: 10.05.1946

Citation: B. Rosenfeld, “Géométric différentielle des families de plans à plusieurs dimensions”, Izv. Akad. Nauk SSSR Ser. Mat., 11:3 (1947), 283–308

Citation in format AMSBIB
\Bibitem{Ros47}
\by B.~Rosenfeld
\paper G\'eom\'etric diff\'erentielle
des families de plans
\`a plusieurs dimensions
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1947
\vol 11
\issue 3
\pages 283--308
\mathnet{http://mi.mathnet.ru/izv2977}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=21423}
\zmath{https://zbmath.org/?q=an:0029.16703}


Linking options:
  • http://mi.mathnet.ru/eng/izv2977
  • http://mi.mathnet.ru/eng/izv/v11/i3/p283

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:190
    Full text:83
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020